# SDR FDEA201306121266

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 68,195 hours, 15,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: 26C175282
- Condition: Failed
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  FOUND RT EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYSTEM NOT TESTING.  R & R PRESSURE ASSY OPS CHECKED NORMAL IAW MM 25-61-04-4.
